Leiko Network on the Surfaces in the Euclidean Space E 3
- 17 Downloads
We introduce the notion of Leiko network as a generalization of the geodetic network on the surfaces of nonzero Gaussian curvature in the Euclidian space E 3 and study its characteristics. The conditions of preservation of the Leiko network under infinitesimal deformations of the surfaces are also obtained.
KeywordsEuclidean Space Geodesic Curvature Geodetic Network Regular Network Regular Domain
Unable to display preview. Download preview PDF.
- 1.L. L. Bezkorovaina, Areal Infinitely Small Deformations and Steady States of Elastic Shells [in Ukrainian], AstroPrynt, Odesa (1999).Google Scholar
- 2.V. F. Kagan, Foundations of the Theory of Surfaces in Tensor Representation. Part 1 [in Russian], OGIZ, Moscow (1947).Google Scholar
- 3.V. F. Kagan, Foundations of the Theory of Surfaces in Tensor Representation. Part 2 [in Russian], OGIZ, Moscow (1948).Google Scholar
- 4.S. G. Leiko, “Theorem on existence of the extremes of rotation on surfaces in E 3 and rotational diffeomorphisms,” in: All-Union School. Optimal Control. Geometry and Analysis [in Russian], Kemerovo (1988), p. 52.Google Scholar
- 5.S. G. Leiko, “Variational problems for functionals of rotation and spin mappings of pseudo-Riemannian spaces,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 10, 9–17 (1990).Google Scholar
- 7.S. G. Leiko, “Extremes of functionals of rotation of the curves of a pseudo-Riemannian space and the paths of spin-particles in gravitational fields,” Dokl. Ros. Akad. Nauk, 325, No. 4, 659–664 (1992).Google Scholar
- 8.S. G. Leiko, “Isoperimetric extremes of rotation on surfaces in the Euclidean space E 3 ,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., No. 6, 25–32 (1996).Google Scholar
- 9.I. V. Potapenko, “On the reconstruction of the variation of the metric tensor of a surface on the basis of a given variation of Christoffel symbols of the second kind under infinitesimal deformations of surfaces in the Euclidean space E 3 ,” Ukr. Mat. Zh., 63, No. 4, 523–530 (2011); English translation: Ukr. Math. J., 63, No. 4, 609–616 (2011).Google Scholar